Previous |  Up |  Next


Title: A growth estimate for continuous random fields (English)
Author: Manthey, Ralf
Author: Mittmann, Katrin
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 121
Issue: 4
Year: 1996
Pages: 397-413
Summary lang: English
Category: math
Summary: We prove a polynomial growth estimate for random fields satisfying the Kolmogorov continuity test. As an application we are able to estimate the growth of the solution to the Cauchy problem for a stochastic diffusion equation. (English)
Keyword: asymptotic behaviour of paths
Keyword: Wiener field
Keyword: stochastic diffusion equation
MSC: 60G15
MSC: 60G17
MSC: 60G60
MSC: 60H15
idZBL: Zbl 0879.60039
idMR: MR1428142
DOI: 10.21136/MB.1996.126035
Date available: 2009-09-24T21:21:27Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] G. DaPrato J. Zabczyk: Stochastic equations in infinite dimensions.Cambridge University Press, 1992. MR 1207136
Reference: [2] A. Friedman: Partial differential equations of parabolic type.Pгentice Hall, Englewood Cliffs, N.Y., 1964. Zbl 0144.34903, MR 0181836
Reference: [3] A. Garsia: Continuity properties of Gaussian pгocesses with multidimensional time parameter.Proc. бth Berkeley Symp. Math. Statistics and Probability. Univ. California Press, Berkeley and L. A., 1972, pp. 369-374. MR 0410880
Reference: [4] A. M. Iljin A. C. Kalashnikov O. A. Olejnik: Second order linear equations of parabolic type.Uspekhi Mat. Nauk 17(3) (1962), 3-146. (In Russian.) MR 0138888
Reference: [5] R. S. Liptser A. N. Shiryaev: Martingale theory.Nauka, Moscow, 1986. (In Russian.) MR 0886678
Reference: [6] R. Manthey: On the Cauchy problem for reaction-diffusion equations with white noise.Math. Nachr. 136 (1988), 209-228. Zbl 0658.60089, MR 0952473, 10.1002/mana.19881360114
Reference: [7] R. Redlinger: Existenzsätze für semilineare parabolische Systeme mit Funktionalen.Dissertation Universität Karlsruhe, 1982. Zbl 0535.35038
Reference: [8] R. Redlinger: Existence theorems for semilinear parabolic systems with functionals.Nonlinear Analysis 8(6) (1984), 667-682. Zbl 0543.35052, MR 0746724, 10.1016/0362-546X(84)90011-7
Reference: [9] J. B. Walsh: An introduction to stochastic partial differential equations.Lect. Notes in Math. vol. 1180, Spгinger, 1986, 265-439. Zbl 0608.60060, MR 0876085, 10.1007/BFb0074920


Files Size Format View
MathBohem_121-1996-4_6.pdf 916.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo